RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 5, Pages 1136–1144 (Mi smj3034)  

The dressing chain and one-point commuting difference operators of rank 1

G. S. Mauleshova

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We construct solutions to the difference-differential equation that are associated with onepoint commuting difference operators of rank 1 in the case of spectral curves of genus 1.

Keywords: commuting difference operators, dressing chain.

Funding Agency Grant Number
Russian Science Foundation 14-11-00441
The author was supported by the Russian Science Foundation (Grant 14-11-00441).


DOI: https://doi.org/10.17377/smzh.2018.59.514

Full text: PDF file (265 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:5, 901–908

Bibliographic databases:

Document Type: Article
UDC: 517.957
MSC: 35R30
Received: 28.04.2018

Citation: G. S. Mauleshova, “The dressing chain and one-point commuting difference operators of rank 1”, Sibirsk. Mat. Zh., 59:5 (2018), 1136–1144; Siberian Math. J., 59:5 (2018), 901–908

Citation in format AMSBIB
\Bibitem{Mau18}
\by G.~S.~Mauleshova
\paper The dressing chain and one-point commuting difference operators of rank~1
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 5
\pages 1136--1144
\mathnet{http://mi.mathnet.ru/smj3034}
\crossref{https://doi.org/10.17377/smzh.2018.59.514}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 5
\pages 901--908
\crossref{https://doi.org/10.1134/S0037446618050142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452230400014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057444639}


Linking options:
  • http://mi.mathnet.ru/eng/smj3034
  • http://mi.mathnet.ru/eng/smj/v59/i5/p1136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:28
    References:5
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019